Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/879
Title: Good codes from metacyclic groups
Authors: ASSUENA, SAMIR
MILIES, CÉSAR POLCINO
Issue Date: 2019
Journal: Contemporary Mathematics - American Mathematical Society (Print)
ISSN: 0271-4132
Citation: ASSUENA, SAMIR; MILIES, CÉSAR POLCINO. Good codes from metacyclic groups. Contemporary Mathematics - American Mathematical Society (Print), v. 727, n. 2019, p. 36-47, 2019.
Access Type: Acesso Aberto
URI: https://repositorio.fei.edu.br/handle/FEI/879
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.